MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Date/Time-Related Software Problem (2582)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a history/settings (time loss/gain) issue.It was alleged that the pump was off by five minutes per month.There was no indication that the product caused or contributed to an adverse event.This issue is being reported time loss or gain during use, without user intervention, may result in the user running the incorrect basal segment leading to over or under delivery.
 
Additional Manufacturer Narrative
The device has been returned and evaluated by product analysis on 17-jan-2018 with the following findings: a review of the black box showed no unexplained time loss/gain issues.Several manual time and date changes were found in the black box.The pump passed time keeping accuracy testing.The pump was able to maintain the time and date settings with accuracy, and no hypersensitive or stuck keys were found on the keypad.The time loss/gain issue was not duplicated during investigation.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7168121
Report Number2531779-2018-00349
Device Sequence Number19266648
Product Code OYC
UDI-Device Identifier10840406100297
UDI-Public10840406100297
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2018
Was the Report Sent to FDA? Yes
Device Age4 MO
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR